Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the extension of boundary integrable almost complex structure


Author: Garo K. Kiremidjian
Journal: Bull. Amer. Math. Soc. 80 (1974), 982-985
MSC (1970): Primary 32G99; Secondary 32G05, 35J60, 32J25
MathSciNet review: 0357861
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G99, 32G05, 35J60, 32J25

Retrieve articles in all journals with MSC (1970): 32G99, 32G05, 35J60, 32J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13606-2
PII: S 0002-9904(1974)13606-2